CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
SECOND ORDER ESTIMATES FOR COMPLEX HESSIAN EQUATIONS ON HERMITIAN MANIFOLDS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 6, 页码: 2619-2633
Authors:  Dong, Weisong;  Li, Chang
Favorite  |  View/Download:21/0  |  Submit date:2021/04/26
Complex Hessian equations  Second order estimates  Hermitian manifolds  
The continuity equation of almost Hermitian metrics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 274, 页码: 1015-1036
Authors:  Li, Chang;  Zheng, Tao
Favorite  |  View/Download:6/0  |  Submit date:2021/04/26
Continuity equation  Almost Hermitian metric  Maximal time existence  Chern-Ricci form  Chern scalar curvature  
OPTIMAL L-2 EXTENSION OF SECTIONS FROM SUBVARIETIES IN WEAKLY PSEUDOCONVEX MANIFOLDS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2020, 卷号: 309, 期号: 2, 页码: 475-510
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:6/0  |  Submit date:2021/04/26
optimal L-2 extension  plurisubharmonic function  multiplier ideal sheaf  strong openness  weakly pseudoconvex manifold  Kahler manifold  
The Dirichlet Problem on Almost Hermitian Manifolds 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 页码: 29
Authors:  Li, Chang;  Zheng, Tao
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
Dirichlet problem  Monge–  Ampè  re type equation  Degenerate Monge–  Ampè  re equation  Almost Hermitian manifold  A priori estimate  
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
On Borel-de Siebenthal Representations 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, 卷号: 2019, 期号: 15, 页码: 4845-4858
Authors:  Huang, Jing-Song;  Luan, Yongzhi;  Sun, Binyong
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
The Fu-Yau equation on compact astheno-Kahler manifolds 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 908-945
Authors:  Chu, Jianchun;  Huang, Liding;  Zhu, Xiaohua
Favorite  |  View/Download:21/0  |  Submit date:2019/12/13
The Fu-Yau equation  Hermitian manifolds  Astheno-Kahler manifolds  2-nd Hessian equation  
SCALAR CURVATURE ON COMPACT COMPLEX MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 3, 页码: 2073-2087
Authors:  Yang, Xiaokui
Favorite  |  View/Download:26/0  |  Submit date:2019/03/05
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:30/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:32/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold